Numerical verification of nonexistence of solutions for separable nonlinear equations and its application to all solutions algorithm

Yusuke Nakaya, Shin'ichi Oishi, Masahide Kashiwagi, Yuchi Kanzawa

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, the objective is to derive with guaranteed accuracy all solutions of a finite-dimensional nonlinear equation within a certain range. In order to derive all solutions, it is important to extract efficiently the regions in which no solution exists. A new method is proposed in which nonexistence of solutions in a given region is judged with guaranteed accuracy. By solving specific numerical examples, the effectiveness of the proposed method is verified.

Original languageEnglish
Pages (from-to)45-53
Number of pages9
JournalElectronics and Communications in Japan, Part III: Fundamental Electronic Science (English translation of Denshi Tsushin Gakkai Ronbunshi)
Volume86
Issue number5
DOIs
Publication statusPublished - 2003 May 1

Keywords

  • All solution search
  • Nonexistence of solutions
  • Nonlinear equation
  • Numerical calculation with guaranteed accuracy

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Numerical verification of nonexistence of solutions for separable nonlinear equations and its application to all solutions algorithm'. Together they form a unique fingerprint.

  • Cite this